# SDR DLL10961906

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Water Pnl
- Condition: Moisture Contam
- Location: Fe Panel
- Component: 10648LD1111
- Stage of operation: TX
- Nature of condition: B, H
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLT RCDR WASTE WATER PANEL BEGAN SPARKING DUE TO MOISTURE.  PULLED CBS, RETURNED TO GATE.
